UNIGE document Scientific Article
previous document  unige:12373  next document
add to browser collection
Title

Two Observations on Irreducible Representations of Groups

Authors
Galindo, Jorge
Published in Journal of Lie Theory. 2002, vol. 12, no. 2, p. 535-538
Keywords Irreducible representationsOrbitsAlgebraic groupsCompact groups
Stable URL http://archive-ouverte.unige.ch/unige:12373
Full text
Article (Published version) (139 Kb) - public document Free access
Structures

153 hits

67 downloads

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :